A New Version of Fan’s Theorem and its Applications

  • M. Fakhar Department of Mathematics, University of Isfahan, and Institute for Studies in Theoretical Physics and Mathematics (IPM), Isfahan, 81745-163, Tehran, Iran.
  • J. Zafarani Sheikhbahaee University and University of Isfahan, Isfahan, 81745-163, Iran.
Keywords: Fan’s Theorem, fixed point theorem, equilibrium problem, Variational inequalities

Abstract

In this article, using a generalized version of Ky Fan’s Theorem, we deduce new proofs for some fixed point theorems and new existence theorems for equilibrium problems.

Published
2008-12-01
How to Cite
Fakhar, M., & Zafarani, J. (2008). A New Version of Fan’s Theorem and its Applications. CUBO, A Mathematical Journal, 10(4), 137–147. Retrieved from http://revistas.ufro.cl/ojs/index.php/cubo/article/view/1494